New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Problems with Microgynon
0 Replies
mizumizushii - September 8

Hello,

I have been taking microgynon 30 for around 6 weeks now and am not geting on well with it. I starting taking it for my painful, irregular periods and also as a contraceptive (I have a boyfriend but we have not yet had sex). I'm 19.

The problems I have had so far:

* Worse PMS symptoms, but not just limited to the week before my period as they were before i.e depression and really awful mood swings at random times during the month

* More painful and heavier periods that last longer.

* Random (mild) cramps and pain throughout the month.

* sore breasts.

* Vaginal Dryness (this is really uncomfortable, and I mean all the time, not just when I'm with my boyfriend. I know we can use lube but I never used to have to!).

Is this just my body adjusting to the hormones? Should I wait until I've finished the third pack (3 months)? The problem is, by that time I will be back at uni and I'd rather see my family GP than the one at the uni health centre. I know that there is no point asking about other pills as they are different for everyone, but I want to get some advice and see if anyone else has the same problems before I go to my GP. I don't know much about the other types of pill except that this is the cheapest one, so they start most women on it.

I hate feeling like this and I'm scared that my mood swings will strain my relationship with my family and my boyfriend.

Sorry for the long post, I really appreciate you taking the time to read it and help me if you can

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question